# SDR QXEA0201868

- Difficulty date: October 23, 2002
- Submitted: November 26, 2002
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4050
- Aircraft time: 2,545 hours, 3,073 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fitting
- Condition: Damaged
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CKB - LEFT HAND NACELLE ONE HOLE IN BOTTOM FLANGE OF BRACE FITTING IS OVERSIZED.  REPAIRED IAW HORIZON AIR EA 6-54-140 AND WVACDH8S-54-0627.
